# SDR SCNA20250722268

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 34,541 hours, 11,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STRANGE SMELL IN CABIN   -   PERFORMED FIM TASK 21-00 TASK 806 NO DEFECTS NOTED AT THIS TIME REV 06/15/2025
